Zsolt Páles
Zsolt Páles
Institute of Mathematics, University of Debrecen, Hungary
E-mail megerősítve itt: science.unideb.hu - Kezdőlap
Cím
Idézte
Idézte
Év
A fixed point approach to stability of functional equations
J Brzdek, J Chudziak, Z Páles
Nonlinear analysis 74 (17), 6728-6732, 2011
1882011
Hyperstability of a class of linear functional equations
G Maksa, Z Páles
Acta Math. Acad. Paedag. Nyıregyháziensis 17, 107-112, 2001
1152001
Characterizations of inner product spaces by strongly convex functions
K Nikodem, Z Pales
Banach Journal of Mathematical Analysis 5 (1), 83-87, 2011
1032011
Gauss-composition of means and the solution of the Matkowski-Sutô problem
Z Daróczy, Z Páles
Publ. Math. Debrecen 61 (1-2), 157-218, 2002
892002
Inequalities for differences of powers
Z Páles
Journal of mathematical analysis and applications 131 (1), 271-281, 1988
861988
Hadamard-type inequalities for generalized convex functions
M Bessenyei, Z Pales
Mathematical Inequalities and Applications 6, 379-392, 2003
812003
Factorization of Minty and Stampacchia variational inequality systems
G Kassay, J Kolumbán, Z Páles
European Journal of Operational Research 143 (2), 377-389, 2002
692002
First-and second-order necessary conditions for control problems with constraints
Z Páles, V Zeidan
Transactions of the American Mathematical Society 346 (2), 421-453, 1994
671994
Nonsmooth optimum problems with constraints
Z Páles, VM Zeidan
SIAM Journal on Control and Optimization 32 (5), 1476-1502, 1994
651994
Convexity with given infinite weight sequences.
Z Daróczy, Z Páles
Stochastica 11 (1), 5-12, 1987
621987
The associativity equation revisited
R Craigen, Z Páles
aequationes mathematicae 37 (2-3), 306-312, 1989
611989
On approximately midconvex functions
A Házy, Z Páles
Bull. London Math. Soc 36, 339–350, 2004
582004
Characterizations of convexity via Hadamard's inequality
M Bessenyei, Z Páles
Mathematical Inequalities and Applications 9 (1), 53-62, 2006
572006
Inverse and implicit function theorems for nonsmooth maps in Banach spaces
Z Páles
Journal of Mathematical Analysis and Applications 209 (1), 202-220, 1997
471997
An extension of the Hermite-Hadamard inequality and an application for Gini and Stolarsky means
P Czinder, Z Pales
Journal of Inequalities in Pure and Applied Mathematics 5 (2), 1-8, 2004
452004
Inequalities for sums of powers
Z Páles
Journal of mathematical analysis and applications 131 (1), 265-270, 1988
441988
On approximately t-convex functions
A Házy, Z Páles
Publ. Math. Debrecen 66 (3-4), 489-501, 2005
422005
On comparison of Stolarsky and Gini means
E Neuman, Z Páles
Journal of mathematical analysis and applications 278 (2), 274-284, 2003
412003
Optimal control problems with set-valued control and state constraints
Z Páles, V Zeidan
SIAM Journal on Optimization 14 (2), 334-358, 2003
412003
Higher-order generalizations of Hadamard’s inequality
M Bessenyei, Z Páles
Publ. Math. Debrecen 61 (3-4), 623-643, 2002
412002
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20